# SDR CA110829013

- Difficulty date: August 26, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC2MKI
- Aircraft time: 13,055 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: C2CF579A
- Condition: Broken
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ELEVATOR TRIM CABLE (AFT) BROKE IN FLIGHT AT CABLE SLUG.
